MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ESBF2514C103E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Abdominal Pain (1685); Insufficient Information (4580)
Date of Event 09/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft was implanted during the endovascular treatment of a 9mm aaa.It was noted that the patient was initially treated for a 10mm short and highly angulated proximal neck and did not return for follow-up.It was reported approximately 2 years post the index procedure, the patient presented to the er with stomach pain.A ct showed a ia endoleak.The physician elected to try to place a non-mdt cuff to fix the leak but it was not successful.An endurant cuff and heli-fx endoanchors were placed which resolved the endoleak.Per the physician the cause of the event was due to the patient's anatomy.No additional clinical sequalae were provided and the patient is fine.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20381847
Report Number9612164-2024-04538
Device Sequence Number6566269
Product Code MIH
UDI-Device Identifier00643169439986
UDI-Public00643169439986
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2023
Device Model NumberESBF2514C103E
Device Catalogue NumberESBF2514C103E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2024
Initial Report FDA Received Date10/07/2024
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale